# SDR KCSA081434

- Difficulty date: August 28, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 97,803 hours, 23,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-2484 AT WL-216 AT LBL-60 SKIN HAS CORROSION 24" BELOW HOR. STAB.
